she has been on fentanyl patches for 3 years and she was on 300 mcg went down to 62 over time and just recently had a long hospital stay and when she got home she decided to not put the patches on at all and she is definitely experiencing withdrawal its been almost 2 weeks and she is sweating so bad soaking through her clothes at night and her one leg is jumping terribly she is handling most of this like a champ but we want to know how long will she feel this way. She is taking clonipine which does help some with the jumping can you please give us any advice or tell us how long this will go on
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fentanyl - I can't get the patches to stick. I've tried my arms, back and chest and no matter where?
Posted 17 May 2012 • 4 answers
Posted 30 Aug 2014 • 2 answers
Posted 10 Jan 2015 • 1 answer
Posted 12 May 2016 • 1 answer
Posted 11 Sep 2016 • 0 answers